Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Not able to put on weight, lack of apetite. No gastric problem. Any recommendations?

My daughter is 20 and weighs 89 pounds. She has lost from 94 pounds. Always, she has been thin. She is 5 6 . She cannot put on any weight and her appetite is limited. We have had her tested by gastro doctors and all checks normal. Are there reputable hospitals or centers in the southeast that specialize in these kinds of issues?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns
Weight gain happens when excess nutrients from your food accumulates beneath your skin, or muscles build up due to protin absorption. For both these to happen there is another necessary ingredient, namely, peace of mind.

Protein powder might help. Eat balanced and nutritious food, Be happy and content with what you are and what you have, Enjoy and surely you will gain.
Good luck.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor